# SDR AALA200810100

- Difficulty date: November 21, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE IN STRUCTURAL RIB CRACKED OUTBOARD OF ANTI FLOAT TAB PUSH ROD CRANK IN RIGHT ELEVATOR.  REPLACED CRACKED RIB AND CLIP.
